Closure of periodic points over a non-archimedean field

Research output: Contribution to journalArticle

50 Citations (Scopus)


The closure of the periodic points of rational maps over a non-archimedean field is studied. An analogue of Montel's theorem over non-archimedean fields is first proved. Then, it is shown that the (nonempty) Julia set of a rational map over a non-archimedean field is contained in the closure of the periodic points.

Original languageEnglish
Pages (from-to)685-700
Number of pages16
JournalJournal of the London Mathematical Society
Issue number3
Publication statusPublished - 2000 Dec


ASJC Scopus subject areas

  • Mathematics(all)

Cite this